# SDR IPXA2020092560627

- Difficulty date: September 3, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960081200
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT INBOARD FLAP RIB 26B FOUND DAMAGED AFTER LOWER SKIN REMOVAL.  REPAIRED RIB, IAW UPS EO-A300-5750-77857-A VT MAE EA 300-5752-27-A2502 REV.
